| Catalog Number |
482804640 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery to address a "mechanical failure" between an es2 rod, an es2 integrated blade screw and a xia blocker five months post-operatively.This report captures the es2 screw.
Additional Manufacturer Narrative
Corrected data: g1.Additional data: b5, d4, d9, h3, h4.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
Upon inspection of an additional returned xia 3 blocker, it was observed that the blocker showed signs of migration.This report captures the es2 screw.